UNIGE document Preprint
previous document  unige:11959  next document
add to browser collection
Title

The connective constant of the honeycomb lattice equals $sqrt{2+sqrt2}$

Authors
Submitted to Annals of Mathematics. 2012, vol. 175, no. 3, p. 1653-1665
Abstract We provide the first mathematical proof that the connective constant of the hexagonal lattice is equal to $\sqrt{2+\sqrt 2}$. This value has been derived non rigorously by B. Nienhuis in 1982, using Coulomb gas approach from theoretical physics. Our proof uses a parafermionic observable for the self avoiding walk, which satisfies a half of the discrete Cauchy-Riemann relations. Establishing the other half of the relations (which conjecturally holds in the scaling limit) would also imply convergence of the self-avoiding walk to SLE(8/3).
Stable URL http://archive-ouverte.unige.ch/unige:11959
Full text
Article (Preprint) (437 Kb) - public document Free access
Identifiers
Structures

201 hits

79 downloads

Update

Deposited on : 2010-09-30

Export document
Format :
Citation style :